Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 762034, 8 pages
http://dx.doi.org/10.1155/2015/762034
Research Article

Redistribution of Nodes with Two Constraints in Meshless Method of Line to Time-Dependent Partial Differential Equations

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 41335-1914, Rasht 4193822697, Iran

Received 6 July 2015; Accepted 19 October 2015

Academic Editor: Patricia J. Y. Wong

Copyright © 2015 Jafar Biazar and Mohammad Hosami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jafar Biazar and Mohammad Hosami, “Redistribution of Nodes with Two Constraints in Meshless Method of Line to Time-Dependent Partial Differential Equations,” International Journal of Differential Equations, vol. 2015, Article ID 762034, 8 pages, 2015. doi:10.1155/2015/762034